If the manufacturer of the medicine that I am taking for years no longer makes the product, should they inform me prior to the discontinuation? 1 Answers as of June 19, 2017

I've been taking a medicine Venfaxalne (sp) for years. I've just been informed the manufacturer no longer makes the product. I have one left, stern warnings on the medicine that sudden withdrawal can cause serious side effects.

Ask a Local Attorney. 100% Anonymous. Free Answers.

Free Case Evaluation by a Local Lawyer: Click here
Candiano Law Office
Candiano Law Office | Charles J. Candiano
This is NOT a legal question but a medical one. You need to immediately call your doctor for substitute medication. It's NOT that medicine that causes problems when stopped abruptly, but that class of drugs. You can avoid or minimize the side effects by taking another medicine, in its place. If you don't bother to consult your doctor BEFORE you run out, it is YOUR negligence, NOT the manufacturer that causes you harm.
Answer Applies to: Illinois
Replied: 6/19/2017
Click to View More Answers: